| Catalog Number |
448010 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using the bd phoenix¿ ap contamination occurred resulting in erroneous results and required the user to perform maintenance and decontamination of the device.No health impact or consequence reported.
Additional Manufacturer Narrative
Investigation summary: customer reported resistance to susceptibility associated with phoenix ap instrument.Field service engineer (fse) was dispatched on site.Fse inspected the instrument, cleaned the instrument and installed a new tubing.Issue resolved.This is a confirmed failure of a bd product.The root cause is unknown.Device history record review for the instrument is not required for this complaint as this complaint does not allege an early life failure or failure at installation and the configuration has changed since release from manufacturing due to service repairs/pms.Service history for this instrument was reviewed and revealed no previous complaints related to this failure mode.Samples were not received by quality for investigation and thus, returned material investigation could not occur.If samples are received at a later date, the complaint may be reopened.Bd quality will continue to closely monitor for trends associated with this complaint.
Event or Problem Description